CSpace
The nonparametric quantile estimation for length-biased and right-censored data
Shi, Jianhua; Ma, Huijuan; Zhou, Yong
2018
Source PublicationSTATISTICS & PROBABILITY LETTERS
Volume134Pages:150
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33871
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Shi, Jianhua,Ma, Huijuan,Zhou, Yong. The nonparametric quantile estimation for length-biased and right-censored data[J]. STATISTICS & PROBABILITY LETTERS,2018,134:150.
APA Shi, Jianhua,Ma, Huijuan,&Zhou, Yong.(2018).The nonparametric quantile estimation for length-biased and right-censored data.STATISTICS & PROBABILITY LETTERS,134,150.
MLA Shi, Jianhua,et al."The nonparametric quantile estimation for length-biased and right-censored data".STATISTICS & PROBABILITY LETTERS 134(2018):150.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shi, Jianhua]'s Articles
[Ma, Huijuan]'s Articles
[Zhou, Yong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shi, Jianhua]'s Articles
[Ma, Huijuan]'s Articles
[Zhou, Yong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shi, Jianhua]'s Articles
[Ma, Huijuan]'s Articles
[Zhou, Yong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.